MathSciNet Relay Station
MathSciNet bibliographic data
MR637283 (82m:65106) 65N30
Schatz, A. H.; Wahlbin, L. B. On the quasi-optimality in $L\sb{\infty }$ of the $\dot H\sp{1}$-projection into finite element spaces. Math. Comp. 38 (1982), no. 157, 1–22.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement